# SDR P5CA9700359

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 740-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT SEVERAL SPOTS ON UPPER RIGHT WING FROM WS 740 TO 1140.  REMOVED CORROSION AND RETREATED AREA PER BAC SRM 51-10-01 AND 51-10-02.
